MENU

You are here

Publications

Export 82 results:
Filters: First Letter Of Title is N  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Bruzzo U, Sala F, Szabo RJ. N = 2 Quiver Gauge Theories on A-type ALE Spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34719
Fucito F, Morales JF, Poghossian R, Tanzini A. N=1 superpotentials from multi-instanton calculus.; 2006. Available from: http://hdl.handle.net/1963/1773
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bawane A, Benvenuti S, Bonelli G, Muteeb N, Tanzini A. N=2 gauge theories on unoriented/open four-manifolds and their AGT counterparts. JHEP [Internet]. 2019 ;07:040. Available from: http://inspirehep.net/record/1631219/
Reina C, Falqui G. N=2 super Riemann surfaces and algebraic geometry. J. Math. Phys. 31 (1990), no.4, 948-952 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/807
Bawane A, Bonelli G, Ronzani M, Tanzini A. N=2 supersymmetric gauge theories on S^2xS^2 and Liouville Gravity. Journal of High Energy Physics [Internet]. 2015 ;2015:54. Available from: https://doi.org/10.1007/JHEP07(2015)054
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Leoni G, Morini M. Necessary and sufficient conditions for the chainrule in W1,1loc(RN;Rd) and BVloc(RN;Rd). J. Eur. Math. Soc. (JEMS) 9 (2007) 219-252 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2037
Iurlano F. New approximation results for free discontinuity problems. Università degli Studi di Trieste and SISSA. 2010 .
Jevnikar A. New existence results for the mean field equation on compact surfaces via degree theory. Rend. Sem. Mat. Univ. Padova. 2016 ;136:11–17.
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
DeSimone A, Gruenewald N, Otto F. A new model for contact angle hysteresis.; 2007. Available from: http://hdl.handle.net/1963/1848
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Amadori D, Baiti P, LeFloch PG, Piccoli B. Nonclassical Shocks and the Cauchy Problem for Nonconvex Conservation Laws. J. Differential Equations 151 (1999) 345-372 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3312
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
D'Andrea F. Noncommutative geometry and quantum group symmetries. [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5269
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Matassa M. Non-commutative integration for spectral triples associated to quantum groups. 2014 .
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345

Pages

Sign in